MathSciNet Relay Station
MathSciNet bibliographic data
MR1873795 (2002j:03049) 03E15 (03E20 28E15)
Nowik, Andrzej; Weiss, Tomasz Strongly meager sets of real numbers and tree forcing notions. Proc. Amer. Math. Soc. 130 (2002), no. 4, 1183–1187 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement